Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (421 KB) | Metadata | Table of Contents | PRIMS summary
Volume 50, Issue 3, 2014, pp. 477–496
DOI: 10.4171/PRIMS/141

Published online: 2014-09-17

Propagation of Singularities for Schrödinger Equations with Modestly Long Range Type Potentials

Kazuki Horie[1] and Shu Nakamura[2]

(1) University of Tokyo, Japan
(2) University of Tokyo, Japan

In a previous paper by the second author [11], we discussed a characterization of the microlocal singularities for solutions to Schrödinger equations with long range type perturbations, using solutions to a Hamilton-Jacobi equation. In this paper we show that we may use Dollard type approximate solutions to the Hamilton-Jacobi equation if the perturbation satisfies somewhat stronger conditions. As applications, we describe the propagation of microlocal singularities for $e^{itH_0}e^{-itH}$ when the potential is asymptotically homogeneous as $|x|\to\infty$, where $H$ is our Schrödinger operator, and $H_0$ is the free Schrödinger operator, i.e., $H_0=-\frac12 \triangle$. We show $e^{itH_0}e^{-itH}$ shifts the wave front set if the potential $V$ is asymptotically homogeneous of order 1, whereas $e^{itH}e^{-itH_0}$ is smoothing if $V$ is asymptotically homogenous of order $\beta \in (1,3/2)$.

Keywords: Schrodinger equations, propagation of singularities, wave front set

Horie Kazuki, Nakamura Shu: Propagation of Singularities for Schrödinger Equations with Modestly Long Range Type Potentials. Publ. Res. Inst. Math. Sci. 50 (2014), 477-496. doi: 10.4171/PRIMS/141